# SDR DALA12010270938

- Difficulty date: October 8, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Corroded
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AND SETTLEMENT AREA OF LT WING FUEL ACCESS PLATE NR 1357C.  FUEL ACCESS PLATE NR 1357C WAS REPLACED.
